# SDR SWAA2021090200897

- Difficulty date: August 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 520 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER IN AIR DISTRIBUTION BAY; BS 520+16; S-23L (MARKED) ; / [01] DAMAGE FOUND AT FCB STRINGER 23L BS 520+16' SKIN ATTACHMENT FLANGE P/N 143A3221 MATERIAL THICKNESS 0.036' CRACK 1' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-03-1A-1 PAR 4A[2] FIG.103 DETAIL A; [02] VERIFIED CORRECTIVE ACTION #1.; [03] REMOVED DAMAGED STRINGER FROM BS 500D+11' TO BS 520+16' STR 23L IAW SRM 51-10-02-0G-0; [04] VERIFIED CORRECTIVE ACTION #3.; [05] REQUESTED NDI FOR OPEN HOLE INSPECT AND CRACK FREE CONDITION STR 23L BS 500D+11' CUT OUT; [06] SUBMITTED STRINGER BS 520+16; S-23L FOR REPAIR DISPOSITION.; [07] HFEC INSPECTED TRIMMED EDGE OF STRINGER CUTOUT AND ALL OPEN HOLES COMMON TO STRINGER ATTACHMENT TO SKIN PER 737NDT PART 6 51-00-00 PROCEDURES 23 AND 16. NO CRACKS FOUND. CAL ID IS000450 S/N N500D000M120071; [08] WAITING FOR PARTS AND ENGINEERING; [09] FABRICATED -7 REPLACEMENT STRINGER SECTION FROM MAT HFAB53-STS-011 RO NO 833516-SWA; -1 HAT SECTION SPLICE; FROM MAT 69-78188-12 LOT # 1466855; LOCATED AND DRILLED AND APPLIED CHEMECAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR 1 OK TO PRIMER; [10] VERIFIED FABRICATED -7 REPLACEMENT STRINGER SECTION FROM MAT HFAB53-STS-011 RO NO 833516-SWA; -1 HAT SECTION SPLICE; FROM MAT 69-78188-12 LOT # 1466855; LOCATED AND DRILLED AND APPLIED CHEMECAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR 1 OK TO PRIMER;
